# SDR HALA0600380

- Difficulty date: May 18, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 63,685 hours, 11,519 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ELEVATOR FEEL STATUS LIGHT ON DESCENT.  PERFORMED OPERATIONAL TEST OF ELEVATOR CONTROL.  INSPECTED STATIC SYS DRAIN, NO OBSTRUCTIONS FOUND.  STATUS MSG CLEARED.  SYS OPS CHECKS NORMAL PER AMM 27-31-00-715-001.
